# SDR ASAA0781620

- Difficulty date: April 27, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Aircraft time: 53,754 hours, 28,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHTS DID NOT ILLUMINATE DURING TEST.  REPLACED BATTERY PACKS.
